# SDR NWAA09466316

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND RT SIDE 3 OVERWING EMERGENCY LIGHTS INOP.  MX REMOVED AND REPLACED FUSE AND PWR PACK.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.  (K)
